# SDR FDEA201606302206

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46939
- Aircraft time: 96,868 hours, 33,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE,  TROUBLESHOT, 115VAC PRESENT AT PIN 6 & 5 OF P1-1756A, NO 28VDC AT PIN 8 OF P1-1756A, NO 28VDC AT TERMINAL D2 OF SWITCH S1-346. GOOD 28VDC COMING OFF C/B B1-907 EMERGENCY LIGHTS ARM UNABLE TO TROUBLESHOOT FURTHER TO FIND OPEN IN WIRE B201-151-22 OR B203-  917-22 OR B213-1-22.  EMERGENCY LIGHTS TEST PASSES AND LIGHTS COME ON WHEN PLACED TO ON, TRIED NUMEROUS TIMES WITH TIME INTERVALS, SYSTEM OK.  SUSPECT LOW BATTERY ON LAST TEST FAILURE.
